# SDR DALA2018051503369

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 60,934 hours, 23,697 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 50,239 hours, 21,597 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB - DURING CLIMB OUT THE LEFT ENGINE VIBRATION WAS INDICATING 4.3. CREW COMPLIED WITH QRH AND AIRCRAFT RETURNED TO JFK. CORRECTIVE ACTION: MAINTENANCE REPLACED AVM AND NUMBER ONE ENGINE FAN BLADES PER B737 AMM. ALL VIBES NORMAL ON HIGH POWER RUN, AIRCRAFT RETURNED TO SERVICE.
